# SDR R61A201704110278

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,739 hours, 19,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA REPORDED THE R2 DOOR DIFFICULT TO DISARM. FEELS STICKY AND MORE FORCE THAN NORMAL REQUIRED.  CLEANED AND LUBED THE R2 DOOR GIRT BAR IAW AMM 52-42-41.
